# SDR C8GA20030019

- Difficulty date: August 8, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 63,548 hours, 33,400 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 39271611
- Part serial: P2024
- Condition: Failed
- Location: Customer Air
- Part time: 63,548 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NR 3 BLEED AIR TRIP LIGHT ON, FOLLOWED BY NR 3 ENGINE STRUT OVERHEAT LIGHT ON. ACCOMPLISHED ABNORMAL PROCEDURES CHECKLIST, AIR TURN BACK AND AC LANDED WITHOUT INCIDENT. A/C WAS INSPECTED AND FOUND CLAMP ON NR 3 BLEED RIGHT SIDE AIR STAIRS AREA LOOSE. TIGHTENED CLAMP AND RAN ENGINE TO 1.6 EPR, LEAK CHECK OK IAW MM.  NO OTHER DEFECT NOTED AND AC RETURNED TO SERVICE.  FLT 707. ON TAKE OFF ROLL, THE NR 1 AND NR 3 BLEED OVERHEAT LIGHT CAME ON, THE RIGHT PACK TRIP. ABORTED TAKE OFF AND AC RETURNED TO BLOCK. CANCELLED FLIGHT, TROUBLESHOOT AC AND REPLACED THE 13TH STAGE MODULATING VALVE AND THE RIGHT REGULATOR DIFFERENTIAL PRESSURE UNIT IAW  MM 36-12-01. AC RETURNED TO SERVICE.
